Journal of Financial Risk Management

Journal of Financial Risk Management

ISSN Print: 2167-9533
ISSN Online: 2167-9541
www.scirp.org/journal/jfrm
E-mail: jfrm@scirp.org
"Half-Life Volatility Measure of the Returns of Some Cryptocurrencies"
written by Abonongo John, Anuwoje Ida Logubayom, Raymond Nero,
published by Journal of Financial Risk Management, Vol.8 No.1, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top